# SDR AALA200810234

- Difficulty date: November 10, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 59,558 hours, 31,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO TIE DOWN TRACK CORRODED STATION 1231-1271.  REPLACED TIE DOWN TRACK FORM STATION 1212 TO 1322.
